# SDR FDEA201210053554

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 87,120 hours, 27,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREW ENTRY DOOR VERY DIFFICULT TO OPEN.    CHECKED DOOR IAW MM 52-11-00-2, FOUND L-1 DOOR LT SIDE GIRT BAR AND GIRT BAR FLOOR BRACKET  NOT DISENGAGING COMPLETLY WHEN DISARMING DOOR CAUSING DOOR TO BE DIFFICULT TO UNLATCH.  CLEANED LATCH AND MECHANISM OF GRIME AND DEBRIS,  PERFORMED DOOR INSPECTION/CHECK IAW AMM 52-11-00-6, OPS CHECK GOOD.  FINAL CLOSED.
